# SDR UIEA2020041700762

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,081 hours, 17,528 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, 3 ATTEMPTS.( TRANSFER TO MDDR 127112 PER MEL 49-11-01A CAT C DUE 25APR20. PLACARD INSTALLED. SD @21:42Z  17APR: LP 1150290, ITEM M5: PERF APU BITE IAW FIM 49-11 FT 987. FOUND MINI FLAG 34 & LRU FAULT. A/C START CIRCUIT PERF FIM 49-11 FT 991. EXAMINE CONNECTOR 408B FROM ECU TO STARTER M893 FOUND M893 POSITIVE CONNECTOR BUILT UP EXCESSIVELY DIRT. CLEANED CONNECTOR. CLEARED ECU, PERF MULTIPLE APU STARTS, SUCCESSFUL. THIS CLEARS DMI 127112. PLACARD REMOVED. DI: YK@ 16:26Z )
